MAUDE Adverse Event Report: IN2BONES SAS I.B.S®-C COMPRESSION SCREWS; I.B.S® 2.5-C COMPRESSION SCREW - DIAMETER 2.5MM LENGTH 22MM

IN2BONES SAS I.B.S®-C COMPRESSION SCREWS; I.B.S® 2.5-C COMPRESSION SCREW - DIAMETER 2.5MM LENGTH 22MM
Catalog Number S25 ST022
Medical Device Problem Codes Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch record was assessed and as per contents no nc occurred during the manufacturing process.No nc is identified which might explain the complaint.Patient accident, out of scope of reasonably foreseeable misuse.
 
Event or Problem Description
Device description: the i.B.S®-c compression osteosynthesis screws are intended for the fixation of arthrodesis, osteotomies or fractures of long or short bones of the upper and lower limbs.The size of the chosen screw should be adapted to the specific indications.Event description: on (b)(6) 2024, conmed customer service received an email from a patient reporting a serious incident involving an implanted orthopedic screw.The patient underwent surgery in (b)(6) 2023 during which six ibs 2.5-c compression screws (diameter 2.5 mm, length 22 mm, t7) were implanted in the toes.On (b)(6) 2024, the patient experienced an event while getting into bed, during which the middle toe became caught in a rug.This resulted in the bending of one of the implanted screws and a damage of the toe.The patient underwent a revision surgery to remove the bent screw and replace it with alternative hardware.The email included a photo of the affected toe and the bent screw.Note: this reportable event is part of a remedition resulting from a 483 letter.

Brand Name
I.B.S®-C COMPRESSION SCREWS
Common Device Name
I.B.S® 2.5-C COMPRESSION SCREW - DIAMETER 2.5MM LENGTH 22MM
Manufacturer (Section D)
IN2BONES SAS
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR  69130
Manufacturer (Section G)
IN2BONES SAS
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR   69130
Manufacturer Contact
martin geertsema
28 chemin du petit bois
bâtiment 2
ecully, 69130
FR   69130
MDR Report Key23096700
Report Number3010470577-2024-08041
Device Sequence Number15636123
Product Code HWC
UDI-Device Identifier03760225710142
UDI-Public3760225710142
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberS25 ST022
Device Lot Number2304342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale